# SDR DHL9872011D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, 560 CIRCUMFERENTIAL, I/B FLANGE AND WEB DENTED BETWEEN S25L AND 24L.  REWOKED DENT, HFEC, CRACKED IN TWO AREAS.  CUT OUT DAMAGED AREA.  INSTALLED FRAME REPAIR PER SRM 53-10-4 BETWEEN S25L AND 24L, 8.5 BY 3, N/R 3576.
